Why is taking something like fioricet make my head feel a bit better,?

Why is taking something like fioricet make my head feel a bit better,?
not 100%, but causes rebound All kinds of Headache…?

There are losts of good answers, but the best answer:

Answer by izzy
Overuse or misuse of pain relievers can cause you to “rebound” into another headache.
Pain relievers that contain a combination of caffeine, aspirin and acetaminophen (Excedrin, others) are common culprits. This group also includes prescription medications such as Fioricet.
Some combination medications have even been withdrawn from the market in certain European countries.
We can’t get floricet in UK.

Know better? Leave your own answer in the comments!

One thought on “Why is taking something like fioricet make my head feel a bit better,?

  1. Hey there!

    Fioricet is a barbiturate sedative mixed with a non-aspirin pain medication and caffeine. Fioricet Rx non-narcotic pain medication and relaxant is often prescribed for tension headaches caused by contractions of the muscles in the neck and shoulder area, and migraine.

    Side effects cannot be anticipated. More common side effects may include: Abdominal pain, dizziness, drowsiness, intoxicated feeling, light-headedness, nausea, sedation, shortness of breath, vomiting.

    Get more information on Fioricet Online at http://www.OrderFioricetOvernight.info/

    I hope this info helps you Dear!

Comments are closed.